# SDR EY2R9601459

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 24772
- Condition: Worn
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB PISTON ROD BORE ABOVE MAXIMUM
